# SDR JJBA20211220011

- Difficulty date: January 22, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 36,314 hours, 23,598 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Part number: 41042001201
- Condition: Cracked
- Location: Seat 19a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT S 2A, 3A, 5A, 7A, 10A, 19A, 20A, 21A, AND 23A HAVE A CRACK IN THE RADIUS BELOW THE AISLE SIDE ARMREST. R&R PASSENGER SEAT 2A, 23A, 21A, 20A, 19A, 5A, 7A & 10A.
